# SDR 95ZZZX3085

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3906J
- Make and model: Doug R4D-8
- Aircraft serial: 43344
- Engine: Wright R182080
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 2G6394
- Condition: Defective
- Location: Nr 2 Engine Nr 1
- Component: Bosch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MAGNETO DROP ON RUN-UP.  SUSPECT CAUSE INTERNAL MAG PROBLEM.  DOUGLAS MANUAL RECOMMENDS NO FIELD WORK, JUST REPLACE AND SEND FOR OVERHAUL.
